# SDR DALA13015300944

- Difficulty date: April 4, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,242 hours, 47,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1155-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER BETWEEN Y=1155 TO Y=1174 ON BEAM AT LONGERON 28 RT AT AFT CARGO COMPARTMENT.  NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-05, FIG 123.
